# SDR DL72S972249

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - VERTICAL FIN RIB CRACKED AT RIB TO STRINGER ATTACH BOLT  FIN STA 133.8 R/H SIDE 5TH \ATRINGER UP FROM BOTTOM                                        REPAIRED PER M/M 55-30-0
